# SDR UPS97222518

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 652332818
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  WHILE WORKING NRC 511244, FOUND CORROSION ON LOWER RUDDER RT EXTERIOR SKIN AT AFT EDGE OF BULLNOSE RUB STRIP AT RT STA 105.6-120.7.  CORROSION REMOVAL WAS OUT OF LIMITS, REMOVED AND REPLACED SKIN PER SRM'S 55-40-1, 51-30-2, 51-10-2.
